Bleeding...again...

  1. So I came off my period last thursday (they last about a week)
    A week later...and I'm bleeding again.
    This has never happened to me, so should I be concerned? Or does this just happen sometimes.
    I should add that on thursday last week, I blacked out and collapsed outside on the way to work.
    And it happened again on monday twice...(seeing a neurologist next week)
    Thanks girls xx
     
  2. Prayers to you and let us know the outcome!
     
  3. Have you been on any medication that can interfere with the pill VW?
     
  4. Venetia, that sounds rather scary. I hope everything's OK. Have you ever blacked out before now?
     
  5. hmm, it's a good thing that you're going to see a doctor next week :yes:

    Have you started/stopped/switched any birth control lately? I did that a while ago (switched from one pill to another) and my body went crazy for about 6 weeks but after that it was absolutely fine

    About the black outs: Do you have low blood pressure? That's something that I suffer from and sometimes I get really dizzy and have to lie down because of it ... during my teenage years (growing phase :rolleyes:) that would sometimes cause me to faint :shame:

    I'm wishing you all the best and please let us know what's the outcome of your appointment :flowers:
     
  6. See a doctor! Should not be bleeding after your period.
     
  7. I have had 'spotting' maybe your pill is not strong enough if your on it?
     
  8. I'm glad you're seeing your doctor. This has happened to me before. Are you unusually stressed out? Trying a new pill? Pill not strong enough? Usually some combination of those items, especially the stress, makes it happen to me. Hope you feel better!